Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


spontaneous coronary artery dissection in HIV + Pt.'s
Jan 12, 2004

Hello, I am wondering if thier is any information or or data on HIV+ Pt.s with spontaneous coronary artery dissection. The only data that I can find on the net is about OB Pt.'s. This it very uncommen in gereal and most reported cases are seen in females. Could this be caused by my HAART Meds. Thanks for your help

Response from Dr. Henry

I have heard anecdotally of several cases. I have seen nothing yet to suggest that it is caused by any of the HIV drugs--I will keep looking. KH



Previous
Follow up on Have you Ever Seen...
Next
fatigue-not anemic

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement